Keyword : fast algebraic immunity


Balanced Odd-Variable RSBFs with Optimum AI, High Nonlinearity and Good Behavior against FAAs
Yindong CHEN Fei GUO Hongyan XIANG Weihong CAI Xianmang HE 
Publication:   
Publication Date: 2019/06/01
Vol. E102-A  No. 6 ; pp. 818-824
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
rotation symmetric Boolean functionalgebraic immunitynonlinearityalgebraic degreefast algebraic immunity
 Summary | Full Text:PDF(1.3MB)

The Exact Fast Algebraic Immunity of Two Subclasses of the Majority Function
Deng TANG Rong LUO Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/11/01
Vol. E99-A  No. 11 ; pp. 2084-2088
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionalgebraic attackfast algebraic immunity
 Summary | Full Text:PDF(113.1KB)